# SDR 2002UALA00294

- Difficulty date: February 20, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N205UA
- Make and model: Boeing 777222
- Aircraft serial: 28714
- Aircraft time: 13,251 hours, 2,043 cycles
- Engine: Pwa PW4090
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 246 FLOORBEAM MID CHORD IS CRACKED IN CUTOUT RADIUS OF UPPER VERTICAL LEG AT LBL 38.5.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED AND INSTALLED ANGLE REPAIR.
